# SDR TRB2005F00003

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: PR17100
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE NACELLE OVERHEAT WARNING LIGHT CAME ON.  TAKEOFF ABORTED.  REPLACED RIGHT ENGINE NACELLE OVERHEAT SENSOR.  (M)
